# SDR 06FDEA0003

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Bs 347-353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND STA 347-353 STR 16R DRILL STARTS ON SKIN.  DRILL STARTS REPARIED IAW E.A. 7-5330-96779.
